Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. Published

    On the class of limits of lacunary trigonometric series

    Aistleitner, C., 2010, In: Acta mathematica Hungarica. p. 1-23

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On the central limit theorem for f(n_kx) f(nkx).

    Aistleitner, C., 2010, In: Probability theory and related fields. 146, p. 267-289

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On the Cardinal Product

    Klöckl, W., 2007

    Research output: ThesisDoctoral Thesis

  5. Published

    On the best constants in Markov-type inequalities involving Laguerre norms with different weights

    Böttcher, A. & Dörfler, P., 2010, In: Monatshefte für Mathematik. 161, p. 357-367

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights

    Böttcher, A. & Dörfler, P., 2011, In: Operators and matrices. 5, p. 261-272

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

    Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On the action of nilpotent and metabelian groups on infinite, locally finite graphs

    Seifter, N., 1989, In: European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On the 3-D stochastic magnetohydrodynamic - a model

    Razafimandimby, P., Sango, M. & Deugoue, G., 2012, In: Stochastic processes and their applications. 122, p. 2211-2248

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published